50 Mg Fentynal Patch

2 Replies Updated



Conversation Starter

Craig Says:


I have had issues with my lower back since 1980 (When I injured myself) have a couple of surgeries and back in 2003 had a SCS installed (Spinal Cord Stimulant). For period of time the SCS worked well, but as I got older and my Spinal Cord Stenosis got worse the SCS lost its effectiveness. So I was put on a Butrans patch to carry me through as I did not want the surgery and wanted to stay working. Now on the Fentanyl patch (50 mg) and while I will admit it helpful the biggest issue I have is "Hot Flashes" and they are just nuts...

So now after reading through all the issues others see I have now decided to go back to the Doc and discuss surgery again and seizure of the vertebrae in lower back. Best of luck to all as I am just feeling safe with all the drugs as there times when I still take the Vikoden (10/360) and Percocet (10/500) for "break through pain" and it has just destroyed of what I would think a normal life would be.

I have had been working and do extensive travel for my employer. The plane rides can be just horrible with pain as the air pressure changes due to fight paths and such.

I wish you all the best, as I can no longer see wearing the patch as a viable option to do the rest of life. Should any of you have any suggestions I am open to all that may an opinion,




Showing Replies 1 - 2 of 2 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, Craig! Sorry about the problems that you're having.

The only other option that I can think of would be the pain pump, it's basically an implanted IV device that infuses medications.

But with all the traveling you do, I'm not sure that it would be a viable option, since it needs to be serviced and the medication reservoir must be filled regularly.

Is surgery the only other option your doctor has given you, outside of the pain medications?

REPLYSHAREREPORT
Was this helpful?     0     0  
2
canadianer Says:

hot flashes are from the prolonged constipation

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

I Have A 100mg Fentynal Patch That Is Not Gel
I have a 100mg patch that is not gel. I always suck the gel out.This patch is a thin sticky strip. So what do I do just ... 2 replies
fentynal patches withdrawals
Hi! Quick run down. I have been an addict for 15yrs. I was taking 25/10mg lortabs. I know that's not the worst there... 2 replies
Fentynal Patch placed over a tattoo
I am on 50 /MCL of Fentynal I get watson ngel patches .sadly do to my weight problem from being a wheelchair for a year ... 2 replies
Need fentynal patches 100mcg bx ny doctor???
I have excruciating pain in back 3 herniation 1 pressing on siatic nerve rt leg pain complete nerve damage down rt leg. ... 2 replies
does fentynal patch fall off
I used to wear fentanyl patches myself 100 mcg. There are two things you should be aware of. The generic brand (as oppos... 1 reply
dr. who use fentynall patches and lollipops to treat chronic back pain in NJ (or even diludid or liquid morphine)
I have spinal stenosis, scoleosis, ddd of back as well as fm. A pain mgt dr. increased my tolerance to an extremely high... 1 reply
meds that can be taken with the fentynal patch
I am currently on 75mg Fentanyl patch, along with Tramadol,Nuerotin & Methotrexate.(those are just the meds for pain... 1 reply
suboxone to fentynal for pain mgmt
I'm a chronic pain pt. I was on 16 mg of sub for pain for 2 straight years. It completely stopped working, when in t... 2 replies
i am on the fentynal patc, 100 mg and diluadid and I am sti
I am on the Fentynal patch 100 mg and 12 mg of Dilaudid. I am still in severe pain. What can be prescribed that is stron... 1 reply
50 mg morphine patch
A 50mg morphine patch has been prescribed by an oncologist and is too strong for my uncle who has terminal stomach cance... 2 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question


with the privacy policy (20191231).


This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 24 April 2014.

We are committed to your privacy.

Copyright © 2005-2020 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA